My son who will be 2 in sept had his Kasai op at 6 weeks and so far doing good my only problem is he has had diarrhoea now for over 2 weeks

All his blood tests are coming back ok they checked his stools and it has came back showing up something they have taken him of his anti biotic cipofloxin and putting him on somewhere I just wondered if anyone has experienced this is this a side affect of anti biotic or is this just a bug .

Last edited by

4 Replies

  • Just keep an eye out for jaundice. I did used to have diarrhoea but not for two weeks. If he is keeping his food down and his stools hasnt changed and his urine is no dark he should be fine but im not a doctor so keep a very close eye on him maybe see if you can get him a liver function test. Hope this helps

  • Yep, very often the antibiotic triggers diarrhoea and nappy rash. It happened to my son almost every time.

  • Probably a bug. My son with BA took long time to shift stomach bugs. Also gut flora a bit different to normal with these kids. Probiotics was suggested to us and he is ok now. If he is eating and all else good, probably ok. Good luck

  • Sorry for delay on answering thank you everyone for advice it seems my son has got c diff that's where loose stools have came from he's on his 3 rd set of anti biotics with extra proanbiotic aswell fingers crossed it clears soon x x

You may also like...